MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SYSTEM-201
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, an unexpected shutdown occurred which delayed the procedure.Using navx mode v3.0.1, when mapping, creating and editing model, the system became slow and the dws shut down without any alerts being displayed.After shutting down, the red light on the dws's power button lit up three times and the beep sounded, which occurred repeatedly.The power outlet location was changed, and it was rebooted.Since it was rebooted successfully, the procedure continued, but under the same circumstances, this time it shut down without slowing down.The dws rebooted by disconnecting everything other than the power supply and restarting it, and the procedure continued.When the procedure resumed and rf delivery was performed, it shut down again.It was rebooted a third time the same way it was the second time.However, it did not reboot so fluoroscopic images and the recording system were used to check the location and effect of the rf delivery.The procedure was completed without replacing the ensite x with no consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x display workstation (dws) z4 was received for evaluation.Visual inspection revealed the front panel ports, and labels were free of physical damage.Internal visual inspection showed that all cables were secure and without pinch.The dws device accessories were connected along with power.Power was applied and the dws displayed an error message ¿928 fatal pcie error¿ on slot0¿.This is a power-on-self-test (post) symptom identified against the serial card installed on slot 0 of the motherboard.It was noted that 3 audible error beeps also relate to a hardware point, per the hewlett packard technical guide.Both symptoms are related and identify the serial card to be the cause.The device was left in the error state which the display workstation auto-powered down, duplicating the reported symptom.When the device came back up, the slot 0 error did repeat.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation, and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to the serial card installed in slot 0 of the motherboard.

Brand Name
ENSITE¿ X SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19165098
Report Number2184149-2024-00079
Device Sequence Number7324348
Product Code DQK
UDI-Device Identifier05415067046666
UDI-Public(01)05415067046666(10)10005806
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-201
Device Catalogue NumberENSITE-R-DWS-2.0.1
Device Lot Number10005806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown